# SDR C2XA02CL024

- Difficulty date: January 25, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3604401003
- Part serial: 0788
- Condition: Leaking
- Location: Right Wing
- Part time: 1,975 hours, 1,656 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A, O

## Discrepancy

CLE FLIGHT#4015 THE CREW REPORTED THE #1 HYDRAULIC SYSTEM INDICATED ZERO QUANTITY IN FLIGHT.THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND FOUND THE RIGHT WING SPOILER ACTUATOR LEAKING.THE ACTUATOR WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
